Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for stomach pains

I was asked to use banocide 2 Tds, for two weeks as my easophil count was 16.I had discomfort left sided stomach iritation and puffiness with little gastric symptoms for quite some times.I am 56 yrs old female.I completed the two weeks day befor yesterday. While on the tablet my symptoms were better but since morning today I"ve got similer uncomfortable stomach pains. Do I have to continue the tablets/Do I have to do a FBC again to check the esonophil count .Please advice. Why is Banocide given for stomach pain symptoms?
Thu, 2 Nov 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Internal Medicine Specialist 's  Response
Hello
Thank you for trusting HCM

Have you feeling discomfort after taking banoside??? Just see it is due to gast

Banoside causes puffiness of face and eyes.
Other side effects gastritis with headache, joint pain.

Discontinue the tablet and consult your doctor he will treat you with alternative medicine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My job profession is always away from home and many times suffered by stomach pain. Pain in colon after food followed by gastric and motion. Endoscopy and colonoscopy results are not showing any significant cause. Combination of Norflaxin and Tinidizole + librax for 3 days subsides. Then Vibact course increases bacterial counts. Need suggestion to prevent this stomach pain including nutrition tips. Was it OK to continue Vibact continuousely..? If so what would be the dose per day..?

doctor1 MD

My, 35-40 lbs, 21 month old climbed up to where I was relaxing on the couch and went to sit on my lap... Then she jumps up and slams her butt into my stomach! This happened last night and had me doubled over in pain. Today my stomach has hurt all day and I ve also felt nauseous. Anything I should be concerned about?

doctor1 MD

Hi I have stabbing pains in the middle of my ribs at the top and tightening pain in my lower stomach like I have been doing sit ups but i havnt been doing any excersise in a long time?? And sore ribs also and stabbing pains in my stomach sometimes it keeps moving in different areas in my stomach.

Recent questions on  Stomach cancer

doctor1 MD

I have missed my last 2 menstrual cycles. I have been in severe pain (major cramps) lower stomach area and lower back area. I took a blood pregnancy test that came back negative. the pain just keeps getting worse. I am bloated and my stomach is hard, also some vomiting every now and then. I worried as to what could be causing all of this. I am worried and want to got the ER, but not sure what they will be able to figure out. please I need some advice

doctor1 MD

Hi, I am a 35 yr old male and recently during a full physical, my doctor found that I have hypothyroid and has prescribed 25mcg of synthyroid. After having it for two weeks I have started getting frequent headaches, bad stomach, chest discomfort. Hence I stopped the medicine. Now the symptoms are persistant and my neck lymph nodes have started hurting as well. Do I need to seek emergency help? Should I go for a second opinion before I go on a long term treatment of synthyroid?

doctor1 MD

I recently had a colonoscopy and a endoscopy done, the colon is fine, but the dr found that in my biospy of my stomach red patches through out my stomach. He says that he hasnt seen this very often and doesnt know what it is or what its caused from. Now I have to go through small bowel capsule endoscopy to see if its threw out my small intestine . I have celiac sprue also for 8 years now and have lost alot of weight recently and also have diahreaa every day. I also have craping in pain in the middle of my belly along with bloating and nausea. Im worried that he does not know what this is, and have not been able to find anything on the internet about red patches. I seen the pictures and they are not ulcers, they are not bleeding the are really small and there is alot of them. any Idea of what this could be/

doctor1 MD

i fall ill every month and get tired very fast have done cbc and also had done an mri of my stomach as there is a mild pain which is there always and i also have acidity problem . i have 6 kidney stones which are silent. i m scared and i think i have some serious health prob please suggest some tests as the doctors just say there is nothing

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...